MathSciNet Relay Station
MathSciNet bibliographic data
MR2739633 34D06 (34K05 37D45 37N35)
Koo, J. H.; Ji, D. H.; Won, S. C. Synchronization of singular complex dynamical networks with time-varying delays. Appl. Math. Comput. 217 (2010), no. 8, 3916–3923.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement